# SDR HALA2020121000218

- Difficulty date: December 10, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 29,593 hours, 69,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT AFT SECTION OF EMERGENCY LIGHTS ARE NOT WORKING.  REMOVE AND REPLACED TWO EMERGENCY LIGHT BATTERIES AT AFT SECTION (ABOVE SEAT 23 AND 16), PER AMM 33-51-06.  OPERATIONS CHECK GOOD.  OK FOR SERVICE.
